# SDR SWAA2016120110131

- Difficulty date: November 23, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 42,205 hours, 24,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 141A5214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT,  LT SIDE PLATE SUPPORT ZEE CORRODED BETWEEN BS 727 TO BS 797.  R&R SUPPORT ZEE PER SRM.
